EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-2011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 02-012-48-2509 - logic cr tib insert slope +, sz 2.5, 9 mm; (b)(6) 200-02-35 - three peg patella 35mm; (b)(6) 02-010-03-0320 - logic cr femoral cem, right, sz 2; (b)(6) 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; (b)(6) 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t; (b)(6) 200-02-35 - three peg patella 35mm; (b)(6) 201-46-10 - holding pin headless 3"" (4 pk); (b)(6) 02-010-03-0225 - logic cr femoral cem, left sz 2.5.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 121 months after a left total knee replacement procedure, the patient may require a future revision procedure due to polyethylene wear, pain, swelling, and instability.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, health effect - impact code, type of investigation.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.